Alert archive / Florida / Wind Chill Warnings in 2010
Wind Chill Warning 1, NWS Melbourne, FL
NWS Melbourne, FL issued this wind chill warning at Jan 4, 2010, 2:38 PM EST for Lake County, Volusia County, Florida. It took effect at Jan 5, 2010, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2010, 2:38 PM EST (19:38 UTC)
- In effect from
- Jan 5, 2010, 1:00 AM EST
- Expired
- Jan 5, 2010, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 117 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2115 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
211 WWUS42 KMLB 041938 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 238 PM EST MON JAN 4 2010 FLZ041-044-141-144-051400- /O.NEW.KMLB.WC.W.0001.100105T0600Z-100105T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH... CLERMONT 238 PM EST MON JAN 4 2010 ...WIND CHILL WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A REINFORCING COLD AIR MASS WILL PUSH SOUTH OVER THE AREA TONIGHT WITH LOWS FALLING BELOW FREEZING IN THE UPPER 20S WITH A FEW NORMALLY COLDER LOCATIONS REACHING THE MID 20S. ELEVATED NORTHWEST WINDS AROUND 10 MPH WILL CREATE VERY LOW WIND CHILL VALUES INTO THE UPPER TEENS OVER THE WARNING AREA LATE TONIGHT INTO THE EARLY MORNING HOURS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. IF PRECAUTIONS ARE NOT TAKEN...THIS MAY RESULT IN FROST BITE OR HYPOTHERMIA IF YOU REMAIN IN THESE FREEZING CONDITIONS FOR AN EXTENDED DURATION. && $$ FLZ045>047-053-054-058-059-064-147-051400- /O.NEW.KMLB.WC.Y.0004.100105T0600Z-100105T1400Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...TITUSVILLE 238 PM EST MON JAN 4 2010 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A REINFORCING COLD AIR MASS WILL PUSH SOUTH OVER THE AREA TONIGHT WITH LOWS FALLING BELOW FREEZING IN THE UPPER 20S AND LOW 30S. ELEVATED NORTHWEST WINDS AROUND 10 MPH WILL CREATE LOW WIND CHILL VALUES INTO THE LOW TO MID 20S OVER THE ADVISORY AREA LATE TONIGHT INTO THE EARLY MORNING HOURS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE OUTDOORS....DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WEITLICH
2 follow-up statements
312 WWUS42 KMLB 050914 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 414 AM EST TUE JAN 5 2010 FLZ041-044-141-144-051400- /O.CON.KMLB.WC.W.0001.000000T0000Z-100105T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH... CLERMONT 414 AM EST TUE JAN 5 2010 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. A REINFORCING COLD AIR MASS WILL PUSH SOUTH OVER THE AREA THIS MORNING WITH LOWS FALLING BELOW FREEZING IN THE UPPER 20S WITH A FEW NORMALLY COLDER LOCATIONS REACHING THE MID 20S. ELEVATED NORTHWEST WINDS AROUND 10 MPH WILL CREATE VERY LOW WIND CHILL VALUES INTO THE UPPER TEENS OVER THE WARNING AREA LATE TONIGHT INTO THE EARLY MORNING HOURS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. IF PRECAUTIONS ARE NOT TAKEN...THIS MAY RESULT IN FROST BITE OR HYPOTHERMIA IF YOU REMAIN IN THESE FREEZING CONDITIONS FOR AN EXTENDED DURATION. && $$ FLZ045>047-053-054-058-059-064-147-051400- /O.CON.KMLB.WC.Y.0004.000000T0000Z-100105T1400Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...TITUSVILLE 414 AM EST TUE JAN 5 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. A REINFORCING COLD AIR MASS WILL PUSH SOUTH OVER THE AREA THIS MORNING WITH LOWS FALLING BELOW FREEZING IN THE UPPER 20S AND LOW 30S. ELEVATED NORTHWEST WINDS AROUND 10 MPH WILL CREATE LOW WIND CHILL VALUES INTO THE LOW TO MID 20S OVER THE ADVISORY AREA LATE TONIGHT INTO THE EARLY MORNING HOURS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE OUTDOORS....DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
592 WWUS42 KMLB 051427 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 927 AM EST TUE JAN 5 2010 FLZ041-044-141-144-051530- /O.EXP.KMLB.WC.W.0001.000000T0000Z-100105T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH... CLERMONT 927 AM EST TUE JAN 5 2010 ...WIND CHILL WARNING HAS EXPIRED... THE WIND CHILL WARNING IS NO LONGER IN EFFECT THIS MORNING. VERY COLD TEMPERATURES AND ELEVATED WINDS ARE EXPECTED AGAIN OVERNIGHT AND A NEW WIND CHILL WARNING OR ADVISORY IS ANTICIPATED ON BEING ISSUED EARLY THIS AFTERNOON. $$ FLZ045>047-053-054-058-059-064-147-051530- /O.EXP.KMLB.WC.Y.0004.000000T0000Z-100105T1400Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...TITUSVILLE 927 AM EST TUE JAN 5 2010 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT THIS MORNING. VERY COLD TEMPERATURES AND ELEVATED WINDS ARE EXPECTED AGAIN OVERNIGHT AND A NEW WIND CHILL WARNING OR ADVISORY IS ANTICIPATED ON BEING ISSUED EARLY THIS AFTERNOON. $$ SEDLOCK
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this wind chill warning went out at Jan 4, 2:25 PM EST, 13 minutes earlier.
Area forecast discussion, Jan 4, 2:25 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
225 PM EST MON JAN 4 2010
.DISCUSSION...
...VERY COLD AIRMASS TO REMAIN OVER EAST CENTRAL FLORIDA WITH BELOW
FREEZING TEMPERATURES EXPECTED OVER THE NEXT THREE NIGHTS...
TONIGHT...REINFORCING COLD AIR WILL BUILD DOWN OVER THE AREA TONIGHT
WITH SEVERAL HOURS OF BELOW FREEZING TEMPERATURES EXPECTED ONCE
AGAIN. LOWS ARE EXPECTED IN THE UPPER 20S OVER MUCH OF THE INTERIOR
AND NORTHERN COAST EXCEPT AROUND 30 OVER MORE URBANIZED LOCATIONS.
DIRECTLY ALONG THE BREVARD AND TREASURE COAST LOWS WILL BE IN THE
LOW 30S WITH NEAR FREEZING TEMPS OVER THE BARRIER ISLANDS OF BREVARD
COUNTY AND DIRECTLY ALONG THE COAST OF SAINT LUCIE AND MARTIN
COUNTIES. A FEW NORMALLY COLDER LOCATIONS OVER LAKE AND VOLUSIA LOOK
TO REACH THE MID 20S FOR AN HOUR OR TWO BUT NOT EXPECTING HARD
FREEZE CONDITIONS OVER THESE AREAS. A FREEZE WARNING REMAINS IN
EFFECT FOR ALL EAST CENTRAL FLORIDA COUNTIES TONIGHT. IN ADDITION TO
THE COLD AIR NW WINDS WILL REMAIN ELEVATED AROUND 10 MPH OVERNIGHT
CREATING VERY LOW WIND CHILL VALUES. A WIND CHILL WARNING WILL BE IN
PLACE OVERNIGHT AND INTO THE EARLY MORN HOURS FOR LAKE AND VOLUSIA
WHERE WIND CHILLS WILL FALL IN THE UPPER TEENS. A WIND CHILL
ADVISORY WILL BE IN PLACE FARTHER SOUTH WITH VALUES IN THE LOW/MID
20S.
TUESDAY...SUNNY SKIES EXPECTED ONCE AGAIN TOMORROW WITH VERY DRY
CONDS IN PLACE. WINDS WILL INCREASE TO AROUND 15 MPH OUT OF THE
NORTHWEST BY MID/LATE MORNING AND STAY ELEVATED INTO THE AFT. HIGHS
WILL STILL BE WELL BELOW NORMAL IN THE LOW/MID 50S.
TUE NIGHT...THE PGRAD WILL WEAKEN SLIGHTLY AS BREEZY AFTERNOON WINDS
DECREASE TO 7-10 MPH THROUGH THE EVENING & OVERNIGHT MOST AREAS
EXCEPT NORMALLY WIND SHELTERED AREAS. SHORT TERM MODELS ARE
ADVERTISING THIS NIGHT AS THE COLDEST OF THE SEASON THUS FAR. MOS
GUIDANCE CONTINUES TO SUGGEST MID/UPR 20S FOR LOWS. DO NOT FEEL THAT
THERE WILL BE MUCH IN THE WAY OF CLOUD COVER OVERNIGHT TO INHIBIT
COOLING EITHER. WILL INITIATE A FREEZE WATCH FOR OVERNIGHT ALL
AREAS. FUTURE SHIFTS WILL NEED TO MONITOR IF A PORTION OF THE
COVERAGE WARNING AREA NEEDS AN UPGRADE TO A HARD FREEZE
WATCH...PERHAPS ALONG & NORTH OF THE I-4 CORRIDOR. FEEL CONFIDENT IN
TIME THAT MUCH OF THE FREEZE WATCH AREA WILL EVENTUALLY NEED
UPGRADED TO A FREEZE WARNING.
WED-WED NIGHT...SURFACE HIGH PRESSURE OVER THE TENNESSEE VALLEY WILL
CONTINUE TO DROP SOUTHEASTWARD DURING THE DAY AND NIGHT THROUGH THIS
PERIOD WITH THE CENTER OF HIGH PRESSURE EVENTUALLY ENDING UP OVER
CENTRAL FLORIDA. THIS WILL DECREASE OUR PRESSURE GRADIENT WITH WINDS
BECOMING UNDER 5 MPH. IF THIS CONTINUES TO HOLD TRUE...MOST OF EAST
CENTRAL FLORIDA WILL SEE AREAS OF FROST AFTER MIDNIGHT INTO A
COUPLE-FEW HOURS PAST DAYBREAK THU. BELIEVE THAT ANY MID-HIGH LEVEL
CLOUDINESS AHEAD OF AN APPROACHING SHORTWAVE WILL STAY MAINLY NORTH
& WEST OF THE AREA.
HIGHS ON WED FORECAST TO RECOVER ONLY IN THE LOWER 50S AROUND THE
ORLANDO METRO AND NORTHWARD WITH MIDDLE/UPPER 50S SOUTHWARD TOWARD
LAKE OKEECHOBEE AND ALONG THE TREASURE COAST. LOWS WED OVERNIGHT
CURRENTLY FORECAST IN THE UPPER 20S TO NEAR 30 DEGREES WITH A FEW
NORMALLY SHELTERED LOCATIONS LIKELY TO FALL INTO THE MIDDLE 20S.
EXTREME SOUTHEAST PORTIONS OF THE TREASURE COAST MAY HANG ONTO LOWER
TO MIDDLE 30S IF FORTUNATE ENOUGH. A FREEZE WATCH FOR THIS NIGHT
WILL LIKELY BE NEEDED AS TIME DRAWS CLOSER.
THU-MON...(PREVIOUS DISCUSSION)...TEMPS BRIEFLY MODIFY THU-THU NIGHT
AS RETURN FLOW SETS UP AHEAD OF APPROACHING FRONTAL BOUNDARY. A
SMALL POP IS EXPECTED THU NIGHT-FRI. THE 00Z ECMWF WAS SLOWER IN THE
PASSAGE OF THE NEXT COLD FRONT BUT THE GFS LOOKS A LITTLE MORE
CONSISTENT FROM RUN TO RUN SO HAVE NOT DEVIATED MUCH FROM
GUIDANCE...OR OUR CURRENT FORECAST.
THE AIR MASS BEHIND THIS FRONT LOOKS LIKE IT COULD BE AS COLD AS THE
CURRENT ONE...SINCE IT ORIGINATES WELL UP IN CANADA AND THE HIGH
PRESSURE CENTER WILL BE NEAR 1050MB. THE HIGH WILL DROP SOUTH OUT
OF CANADA AND THROUGH THE PLAINS WHILE SLOWLY WEAKENING OVER THE
GULF OF MEXICO/FLORIDA EARLY NEXT WEEK. NEEDLESS TO SAY...TEMPS
WILL CONTINUE WELL BELOW NORMAL AND WE COULD BE DEALING WITH THE
THREAT OF A FREEZE NEXT WEEKEND.
&&
.AVIATION...VFR WITH NW WINDS 5-10 KTS INCREASING TO AROUND 10-15
KTS AFT 05/12Z.
&&
.MARINE...
TUE NIGHT...WINDS WILL BE GUSTY NORTHWEST 20-25 KTS OVER THE
OFFSHORE COASTAL WATERS & OPPOSING THE WARMER GULF STREAM WATERS.
SEAS 6-8 FT AWAY FROM THE COAST. CONTINUE THE SCA OFFSHORE UNTIL
LATE WED MORNING.
WED-SAT...MODERATE NORTHWEST WINDS WILL REMAIN IN PLACE THROUGH
EARLY THU. CAUTIONARY STATEMENTS FOR WINDS LIKELY NECESSARY OFFSHORE
EARLY IN THE PERIOD. WINDS WILL THEN VEER TO THE SOUTHWEST DURING
THE DAY THU AND THU NIGHT AHEAD OF AN APPROACHING COLD FRONT BUT
QUICKLY VEER BACK TO WEST/NORTHWEST AND INCREASE TO ADVISORY
CRITERIA DURING THE DAY FRI BEHIND THE BOUNDARY. SEAS GRADUALLY
SUBSIDING WED-THU BEFORE INCREASING AGAIN FRI-SAT BEHIND THE FRONTAL
BOUNDARY PASSAGE ON FRI WITH HAZARDOUS BOATING CONDITIONS RETURNING.
&&
.FIRE WEATHER...WINDS WILL BEGIN TO INCREASE OUT OF THE NW AS
PRESSURE GRADIENT INCREASES TONIGHT INTO TOMORROW. WINDS WILL BUILD
UP TO 20-25 KTS NEARSHORE TO 25-30 KTS OFFSHORE WITH OCCASIONAL
GUSTS TO GALE FORCE. THIS WILL BUILD SEAS UP TO 7-8 FT. A SCA
REMAINS IN PLACE INITIALLY FOR OFFSHORE WATERS TONIGHT EXPANDING TO
THE NEARSHORE LATE TONIGHT AND CONTINUING THROUGH TUES.
WED-THU...VERY DRY AIR WILL CONTINUE TO ADVECT DOWN THE PENINSULA
WITH LONG DURATIONS OF LOW RH OCCURRING BOTH WED & THU. WILL
INITIATE NEW FIRE WEATHER WATCH FOR WED WITH AFTERNOON PACKAGE.
THU NIGHT-SAT...LATEST INDICATIONS ARE THAT RH VALUES SHOULD REMAIN
ABOVE 35 PERCENT ON FRI. A SMALL CHANCE FOR SHOWERS IS FORECAST THU
NIGHT INTO EARLY FRI...FOLLOWED BY STRONG COLD/DRY AIR ADVECTION AND
DRIER CONDITIONS AGAIN BY SAT.
&&
.CLIMATE...MINIMUM TEMPERATURE RECORDS FOR THE NEXT FEW MORNINGS.
JAN 5 JAN 6 JAN 7
DAYTONA BEACH..26 (2001) 30 (1999) 29 (2001)
ORLANDO INTL...29 (2001) 31 (1999) 31 (2001)
MELBOURNE......29 (2001) 31 (1999) 32 (2001)
VERO BEACH.....29 (2001) 32 (1999) 32 (2001)
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 28 51 27 54 / 0 0 0 0
MCO 29 50 28 53 / 0 0 0 0
MLB 32 53 29 55 / 0 0 0 0
VRB 32 55 31 57 / 0 0 0 0
LEE 29 49 25 52 / 0 0 0 0
SFB 29 51 26 53 / 0 0 0 0
ORL 31 50 29 54 / 0 0 0 0
FPR 33 55 31 57 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR COASTAL
VOLUSIA- INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
BREVARD- NORTHERN
LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING FROM 11 AM TO 6 PM EST TUESDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR COASTAL
VOLUSIA- INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
BREVARD- NORTHERN
LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
WIND CHILL ADVISORY FROM 1 AM TO 9 AM EST TUESDAY FOR INDIAN
RIVER-MARTIN-NORTHERN BREVARD-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-ST. LUCIE.
WIND CHILL WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EST TUESDAY FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 AM EST
WEDNESDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN
INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
OFFSHORE.
&&
SHORT TERM...WEITLICH/VAN DYKE
LONG TERM....SEDLOCK
AVIATION...VAN DYKEHazardous weather outlook, Jan 4, 10:40 AM EST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1040 AM EST MON JAN 4 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-050345- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1040 AM EST MON JAN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...EXCESSIVE COLD IMPACT... A FREEZE WARNING IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA FOR TONIGHT THROUGH THE EARLY MORNING HOURS OF TUESDAY. ADDITIONAL COLD AIR MOVING INTO THE REGION AND STRONGER WINDS LATER TONIGHT WILL BRING SEVERAL HOURS OF BELOW FREEZING TEMPERATURES FOR MUCH OF EAST CENTRAL FLORIDA ONCE AGAIN TONIGHT...WITH WIND CHILLS POSSIBLY IN THE UPPER TEENS AND LOW 20S INTO TUESDAY MORNING. COLDER TEMPERATURES WILL BE POSSIBLE IN FAVORED LOCATIONS ACROSS THE REGION. WITH TEMPERATURES BELOW FREEZING...FROSTBITE CAN OCCUR IN 30 MINUTES FOR EXPOSED SKIN WITH WIND CHILLS IN THE LOW 20S AND TEENS. IF YOU VENTURE OUTDOORS LATER TONIGHT...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT AND GLOVES. HOUSE AND APARTMENT FIRES POSE A REAL DANGER IN FLORIDA DURING COLD AIR OUTBREAKS. KEEP FLAMMABLE MATERIAL SUCH AS DRAPERIES... CLOTHING OR NEWSPAPERS AWAY FROM PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING PROPERLY BEFORE GOING TO SLEEP. ...RIP CURRENT IMPACT... WEATHER AND OCEANIC CONDITIONS WILL CONTINUE TO PRODUCE A MODERATE THREAT OF RIP CURRENTS. FOR THOSE PERSONS WHO PLAN ON ENTERING THE CHILLY SURF TODAY...SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. ...WIND AND SEA IMPACT... A STRONG PRESSURE GRADIENT OVER THE WATERS WILL PRODUCE NORTHWEST WINDS OF 10 TO 15 KNOTS NEAR SHORE AND 15 TO 20 KNOTS OFFSHORE. ANOTHER NORTHWESTERLY WIND SURGE WILL INCREASE WINDS AND SEAS TO 25 TO 30 KNOTS OFFSHORE LATER TONIGHT. STRONG COLD AIR ADVECTION OVER THE GULF STREAM MAY BRING SOME GUSTS UP TO GALE FORCE INTO EARLY TUES MORNING. BOATING CONDITIONS WILL CONTINUE TO DETERIORATE TODAY...WITH A SMALL CRAFT ADVISORY IN EFFECT FROM THIS EVENING. ...FIRE WEATHER IMPACT... LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES WILL OCCUR THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. COLD WEATHER WILL CONTINUE THROUGH THE WEEK WITH OVERNIGHT TEMPERATURES NEAR AND BELOW FREEZING...LOW WIND CHILLS...AS WELL AS FROST ON WEDNESDAY MORNING. PERSONS SHOULD MONITOR THE LATEST FORECASTS AND STATEMENTS. EXPECT ADDITIONAL ADVISORIES... WATCHES AND WARNINGS TO BE POSTED DURING THIS COLD WEATHER EPISODE. THE AIR MASS WILL ALSO BE VERY DRY...WHICH WILL ALSO LEAD TO AN INCREASED FIRE WEATHER CONCERN FOR THE NEXT SEVERAL DAYS. STRONG NORTHWEST WINDS WILL CONTINUE TO BRING DANGEROUS BOATING CONDITIONS THROUGH WEDNESDAY...ESPECIALLY FOR THE OFFSHORE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH/DVD
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 5:01 AM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 13 hr |
| Jan 4, 9:02 AM EST | Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 4, 2:04 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 4, 2:04 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
| Jan 4, 2:29 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 19 hr |
| Jan 4, 2:38 PM EST | Wind Chill Advisory | MLB | Okeechobee, Orange, Osceola, Seminole | 18 hr |
Nearby
Wind Chill Warnings in Florida, 2010Every wind chill warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.